# SDR CALA2017072102308

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 73,516 hours, 8,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT CEILING LIGHT ROW 22 ABC. RELAMPED LIGHT ASSY CEILING LIGHT AT ROW 22ABC AND CKS OK. VERIFIED OPERATION, SAFETY AND SECURITY.
